Table of contents

Tsukuba Journal of Mathematics

 Vol.38,No.2(2014)
 Author
Title
Page
Yuuki Tadokoro
  The period matrix of the hyperelliptic curve    $W^2=Z^{2g+1} -1$
  137
Ryunosuke Ozawa
Distance between metric measure spaces and distance matrix distributions
  159
Makoto Kawashima 
Evaluation of the dimension of the Q-vector space spanned by the special values of the Lerch function
  171
Humio Ichimura
Refined version of Hasse's Satz 45 on class number parity
  189
Takeshi Harui, Jiryo Komeda and Akira Ohbuchi
The Weierstrass semigroups on double covers of genus two curves
  201
Setsuo Nagai
A characterization of isoparametric hypersurfaces in a sphere with $g<=3$
  207
Kan Kaneko
A method for finding a minimal point of the lattice in cubic number fields (II)
  227
Toshikazu Miyashita 
Realization of globally exceptional $Z_2 x  Z_2$ - symmetric spaces
  239
H. Brunotte
Corrigendum to "Periodicity and eigenvalues of matrices over quasi-max-plus algebras"
  313
 Vol.38,No.1(2014)
 Author
Title
Page
Absos Ali Shaikh  and Helaluddin Ahmad
  Some transformations on ${(LCS)_n}$-manifolds
     1
Yosuke Kuratomi
Goldie extending modules and generalizations of quasi-continuous modules
    25
Yoshimi Kitamura and 
Yoshio Tanaka
Partially ordered rings
    39
John Kalliongis and
Ryo Ohashi
Non-fiber preserving actions on prism manifolds
    59
Enrique Castaneda-Alvarado and
Javier Sanchez-Martinez
Spheres, symmetric products, and quotient of hyperspaces of continua
    75
Kan Kaneko
A method for finding a minimal point of the lattice in cubic number fields
    85
Kazuki Okamura
On the range of self-interacting random walks on an integer interval
  123


Vol.37,No.2(2013)
 Author
Title
Page
Takayuki Kobayashi and Takayuki Kubo
   Weighted $L^p$ - $L^q$ estimates of the Stokes semigroup in some unbounded domains
  179
Kensaku Kitada
Holonomy groups in a topological connection theory
  207
Michio Amano
On the Cartier duality of certain finite group schemes of order $p^n$, II
  259
Akio Baba and Kunihiko Kajitani
Time decay estimates of solutions to mixed problem for heat equations in the half space
  271
Yuichi Komori
$\lambda\rho$-calculus II
  307
Naohiro Fukuda
On the wavelet-Galerkin method with Deslauriers-Dubuc interpolating scaling functions
  321
Bendehiba Senoussi and Mohammed Bekkar
Helicoidal surfaces in the 3-dimensional Lorentz-Minkowski space $E{^3, 1}$ satisfying $&Delta, {^{III}}r = Ar$
  339
Vol.37,No.1 (2013)
 Author
Title
Page
Hisashi Kojima
   On the Fourier coefficients of Hilbert modular forms
   of half-integral weight over arbitrary
   algebraic number field
     1
Takao Hayami
Hochschild cohomology ring of the generalized
quaternion algebras
   13
Seiji Hiraba
Interactive infinite Markov particle systems
with jumps
   27
Horst Brunotte
Periodicity and eigenvalues of matrices over
quasi-max-plus algebras
   51
Robert Cauty
Propriete d'extension pour les compacts et
retractes absolus
   73
Akihiro Nishio
The Iwasawa decomposition and the Bruhat decomposition of the automorphism group on certain exceptional Jordan algebra.
   85
Claudio Melotti
Double points of the slowness surface of the
 system of crystal acoustics for tetragonal crystals
 121
Ryoichi Kase
The number of arrows in the quiver of tilting modules over a path algebra of Dynkin type
 153
Vol.36, No.2 (2012)
 Author
Title
Page
Takashi Shimomura
Aperiodic homeomorphism approximate chain mixing endomorphisms on the Cantor set
 173
Naotsugu Chinen and Tetsuya Hosaka
Asymptotic dimension and boundary dimension of proper CAT(0) spaces
 185
Chahrazede Baba-Hamed and Mohammed Bekkar
On the Gauss map of surfaces of revolution in the three-dimensional Minkowski space
 193
Jiryo Komeda and Akira Ohbuchi
Weierstrass gap sequences at points of curves on some rational surfaces
 217
Koji Nuida
On finite factors of centralizers of parabolic subgroups in Coxeter groups
 235
Katsuro Sakai and Hanbiao Yang
The box topology of infinite simplical complexes
 295
Kazuaki Taira
Semilinear degenerate elliptic boundary value problems via critical point theory
 311
Xinxing Wu, Peiyong Zhu
Dense chaos and densely chaotic operators
 367